# SDR YENA2018101070618

- Difficulty date: August 17, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 59,704 hours, 21,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LT SUPPORT ANGLE AT FR 20 BEAM Y1732; REMOVED AND REPLACED LT SUPPORT ANGLE AT FR 20 BEAM Y1732 IAW SRM 52-42-11 7 51-72-11. WORK ACCOMPLISHED ON NR 24423.
